# SDR FDEA202108051941

- Difficulty date: August 5, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   APPROXIMATELY STATION XOS 703-709 FOUND WITH CRACK. RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT DOUBLER AT   APPROXIMATELY STATION XOS 703-709 REPAIR CARRIED OUT AS PER SRM 57-40-02-2R   REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
